# SDR AALA991025

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1418, LONGERON NR 2 RIGHT, CRACKED ON AFT OUTBOARD SIDE, LOCATED AFT SIDE OF BELT FRAME, STA 1418.  INSTALLED LONGERON REPAIR PER AARD 53-30-00-2.    TST:  23,816.18 HOURS.  CYCLES:  12,127.  (X)
